Existence results for nonlinear abstract neutral differential equations with time varying delays

Krishnan Balachandran, Jeong Hoon Kim, Arunachalam Leelamani

Research output: Contribution to journalArticle

3 Citations (Scopus)

Abstract

In this paper we prove the existence of mild solutions of nonlinear neutral time varying multiple delay differential equations in Banach space. The results are obtained by using the Schaefer fixed point theorem. As an application controllability problem is studied for the neutral systems.

Original languageEnglish
Pages (from-to)186-193
Number of pages8
JournalApplied Mathematics E - Notes
Volume6
Publication statusPublished - 2006 Jun 29

Fingerprint

Abstract Differential Equations
Multiple Delays
Neutral Differential Equation
Neutral Systems
Mild Solution
Banach spaces
Time-varying Delay
Delay Differential Equations
Controllability
Existence Results
Fixed point theorem
Differential equations
Banach space

All Science Journal Classification (ASJC) codes

  • Applied Mathematics

Cite this

@article{6990df73c5b7466ebcb6dd354edf0f28,
title = "Existence results for nonlinear abstract neutral differential equations with time varying delays",
abstract = "In this paper we prove the existence of mild solutions of nonlinear neutral time varying multiple delay differential equations in Banach space. The results are obtained by using the Schaefer fixed point theorem. As an application controllability problem is studied for the neutral systems.",
author = "Krishnan Balachandran and Kim, {Jeong Hoon} and Arunachalam Leelamani",
year = "2006",
month = "6",
day = "29",
language = "English",
volume = "6",
pages = "186--193",
journal = "Applied Mathematics E - Notes",
issn = "1607-2510",
publisher = "Tsing Hua University",

}

Existence results for nonlinear abstract neutral differential equations with time varying delays. / Balachandran, Krishnan; Kim, Jeong Hoon; Leelamani, Arunachalam.

In: Applied Mathematics E - Notes, Vol. 6, 29.06.2006, p. 186-193.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Existence results for nonlinear abstract neutral differential equations with time varying delays

AU - Balachandran, Krishnan

AU - Kim, Jeong Hoon

AU - Leelamani, Arunachalam

PY - 2006/6/29

Y1 - 2006/6/29

N2 - In this paper we prove the existence of mild solutions of nonlinear neutral time varying multiple delay differential equations in Banach space. The results are obtained by using the Schaefer fixed point theorem. As an application controllability problem is studied for the neutral systems.

AB - In this paper we prove the existence of mild solutions of nonlinear neutral time varying multiple delay differential equations in Banach space. The results are obtained by using the Schaefer fixed point theorem. As an application controllability problem is studied for the neutral systems.

UR - http://www.scopus.com/inward/record.url?scp=33745319771&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=33745319771&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:33745319771

VL - 6

SP - 186

EP - 193

JO - Applied Mathematics E - Notes

JF - Applied Mathematics E - Notes

SN - 1607-2510

ER -